I have spent a while reading the posts and old threads on this site and others,
I gave up taking oxycontin about three weeks ago and I have the most severe pressure in my right temple along with tenderness on my scalp which moves about every few days.
My doctor gave me Stemetil, which from what I understand are used for treating neausea and vomiting.
I was wondering if this is normal and if anyone has any advice or help to put my mind at ease because I think my worrying about it isnt helping by any means.
I was just reading in a medical journal about pain in temples with scalp tenderness. It said it could be Temporal Arteritis. Maybe you should contact your Dr. and ask him about this.It says early treatment is vital.
How are you?
There can be many reasons for severe pressure in the right temple like sinusitis, ear infections, TMJ and as rightly mentioned temporal arteritis.
I would suggest you to consult your doctor and discuss these possibilities.
Do you clench your teeth at night or are you in a habit of chewing gum all day?
If yes the pain in the temple will most likely be due to TMJ.
Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.